advertisement
Question
Posted by: Concerned | 2007/06/20

Side effects - are these normal?

I've been on Cipralex for quite some time now and the other day my psychiatrist put me on Xanor (0.5mg) and Lamictin 25mg (I'm on half a tablet twice a day), later in the week I will be taking a full tablet twice a day.

I have got really bad flu-like symptoms (runny nose, sore and watery eyes, cough, sore throat, sensitivity to light,headaches etc). Are these normal side-effects to this medication or is it just a coincidence that I happened to get sick a few days after I started to take all this madication?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Every medication can cause side-effects, but the combination of symptoms you describe sound very like FLu / a cold, which are both common at this time of year, and aren't typically caused, in this combination, by these meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jenny (aka Nadine) | 2007/06/20

Sounds like it's just a coincidence because I don't think those meds can give you a runny nose, sore throat and watery eyes.

Reply to Jenny (aka Nadine)

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement